# SDR SF200508121

- Difficulty date: August 12, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N121CQ
- Make and model: Saab SF340A
- Aircraft serial: 121
- Engine: Ge CT75A2
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Battery
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VERY STRONG ELEC ODOR COMMING FROM COCKPIT BATTS/EXT POWER AND AVIONICS ON, MFD C/B G18 POPPED AFTER 30 SECS OF NOTICING ODOR.  CONTRACTED MAINTENANCE, PULLED AND CAPPED C/B.  MAINT CONFIRMED SMELL COMING FROM MFD.
